MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTS12, 11X100 KII SLEEVE ZTHR 12/BX; GCJ

APPLIED MEDICAL RESOURCES CTS12, 11X100 KII SLEEVE ZTHR 12/BX; GCJ
Model Number 7
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.This report is to follow up medwatch report #mw5069962.
 
Event or Problem Description
Procedure performed: laparoscopic cholecystectomy.Medwatch description #mw5069962; "a piece of rubber from the trocar sleeve came off when a clip applier was passed through it." additional information received via email from the implementation specialist on (b)(6) 2017.A piece of rubber detached from the seal.Doctor performed the surgery.Type of intervention - unknown.Patient status - unknown.
 
Additional Manufacturer Narrative
The event product was not returned to applied medical for evaluation.Based on the description of the event, the likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is to follow up medwatch report # mw5069962.
 
Event or Problem Description
Additional information received via the telephone at 8:35am from implementation specialist on (b)(4) 2017.The device was discarded by the facility and not available for return.No further information regarding the event is available.

Brand Name
CTS12, 11X100 KII SLEEVE ZTHR 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6644196
Report Number2027111-2017-01856
Device Sequence Number849175
Product Code GCJ
UDI-Device Identifier00607915124267
UDI-Public(01)00607915124267(17)191108(30)01(10)1283148
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
7
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/11/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date11/08/2019
Device Model Number7
Device Catalogue Number7
Device Lot Number1283148
Was Device Available for Evaluation? No
Distributor Facility Aware Date06/12/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2017
Supplement Date Received by Manufacturer06/12/2017
Initial Report FDA Received Date06/15/2017
Supplement Report FDA Received Date08/11/2017
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLIP APPLIER